# SDR 7C7A2023040300023

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 63,588 hours, 74,536 cycles
- System (JASC): 3400 · Navigation System
- Part: Adc
- Part number: 7000700976
- Part serial: 95126966
- Condition: Failed
- Part time: 63,588 hours, 74,536 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DADC DATA INVALID MSG. ON #1 ADC
